I have been taking 10-12 Norco 10/325 daily for about 2 years. My Dr prescribed them to be for degenerative discs in my neck. They often didn't numb the pain, but rather numbed my brain enough for me to float thru the last two years. I now want to have another child and am trying to kick them. My Dr gave me Fentenyl patches to get off the Norco...which makes little since to me so I didn't use them. I'm on day 2 of only taking 5mg every 8 hours. I feel like like crap....sweating, irritable, dizzy, no appetite, rapid heartrate. I knew I would, but I feel like it may help to know that there is a light at the end of the tunnel. I know I'm not even close to the end, just needing some strength. Thank you all for the support.
I'm on day 9 of quitting cold turkey. I was taking 15+ 10/325 norco's a day or more. Let me tell you the sooner you stop taking them, the sooner you will be able to get past the worst of it. Stop taking them and go through the pain. It will be hard but you can do it.
Good luck and I wish you the best.
Thank you! It seems to be everyone I read about has their own idea on ways to withdrawal, whats safe, etc/ It sounds terrifying to cut them out CT. The pain....yes, the exact reason I stared them That will come on stronger I am assuming... I will try my hardest to suffer thru. How are you feeling on day 9?
Wishing you good luck and the best as well.
Day 9, I have a hard time sleeping I sleep maybe 5 hours a night, I have anxiety and diarrhea.. other then that The pain was gone after 3 to 4 days. The first 24 hours was the hardest. I was sick as a dog. But you will get through it. I had my girlfriend there for me, she called in sick to work to baby me. I was lucky. I gave her my pills and told her to hide them. I havent seen them since. I'm hanging in there but things are still a little rough day to day with the anxiety. Try to just quit cold turkey its your best bet. Good luck.
Thank you for the response. I have faith that we will both make it out of this OK. As I said before, I will try as much as I can. I have a good support person in my home. I don't have anymore meds as of this very minute....so, looks like my only option is to go CT. I have Klonopin that I take .12mg of...I am tapering off that as well and could probably just stop it with no side effects, but I'm very grateful to have it for the times I may feel anxious. I am sending lots of healing to you. Let me know how the next week is please. Thanks again!!
I did this a couple of years ago and it took three weeks to feel back to normal. It was one of the hardest things I've ever done. What helped me was that I would force myself to get dressed and go somewhere and do something. One time I was thinking I was ok and I planned a trip to the beach for the weekend. I felt absolutely awful when the time came to go but I couldn't back out. I think getting up and out of the house is very important. Drinking protein shakes, if you can, helps. If it's available to you, you need to try to talk to a counselor or close friend who can keep you accountable for not going back to this behavior. From experience I can tell you that you will rationalize what you are doing and you might even have good reasons for doing it, but if you are going to have children, in order to be the mother they deserve, you do not want to be dependent on opiates.
Thank you for the information! I believe the worst of the physical pain, nausea, running to the bathroom, RLS, etc. is over. Now, I'm suffering with pain constantly, some sleepless nights and almost as if there's an ulcer forming in my stomach. Sleepless nights make coping with life all the more difficult. One thing I've noticed is I don't nod off anymore. Huge plus. Some new symptoms would be DEPRESSION, hopelessness, fear, and overall sadness. I know it's a normal part of any major life change, but I'm hating it. Almost to the point that I wanted to get a few pills to make it all go away for a few hours. It's all I had in me to not do it. Hope all is well with everyone! Any idea how long the general achiness, depression, weepiness, etc, will last?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.